Facebook Pixel
EmpowHER Guest

is it possible to be pregnant after taking morning afters on 4 different days

By Anonymous December 4, 2012 - 2:00am
Rate This

i had sex 4 days and took the morning after pill after each occurence,right now i havent had my period and my breasts have exposed green veins is it possible that i could be pregnant??

Add a Comment1 Comments

EmpowHER Guest

Hi anon,

Most women after taking any emergency pill, experience changes on their next period.  Such as, an earlier or later, heavier or lighter period.  You might need to wait until your period is due and take a home pregnancy test.  Emergency pills, are not to be taken as a birth control method. You need to discuss with your doctor about finding another form of birth control.



December 4, 2012 - 8:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.